See Alike in...

Alike App

Browser

Magalicious

501d

Hello there fellow hypothyroids! I'm taking my medicine daily but still feel like crap! any advice?!? thank you in advance 😌

Top reply
    • MysticRose

      389d

      @Olivebutter2236 I take mine in the morning then drink my coffee and wait a half hour before eatting

    • Olivebutter2236

      391d

      Are you taking it properly. My endo says it can be taken at any time of the day but o have to have not eaten in 2 hours and after taking wait another hour before eating. It MUST be taken correctly on an empty stomach or it wont work at all. I keep mine next to my bed so when I get up in the morning to go to the bathroom I take it then go back to sleep for another hour or more so I'm ready to eat when I get up.

      • MysticRose

        389d

        @Olivebutter2236 I take mine in the morning then drink my coffee and wait a half hour before eatting

    • Ellyy

      399d

      Make sure you're consistently drinking water, making healthier food choices and getting some exercise in. It can be a 15-30, minute walk, something to get your dopamine's pumping through. It always feels good after a workout! The best method that I've found is implementing supplements into my body. Prebiotics and probiotics and a gentle detox supplement will work WONDERS for all of us with hypothyroidism. We need all the energy, all the mood enhancement, all the feel good we can get. If you're open to hearing more, Please do message me. I love helping people find their happy!

    • MysticRose

      404d

      Hey I been on levo for years I also take it and wait a half-hour to eat. I drink my coffee while I wait but I also always seem groggy for long periods of time and didn't know this could be the cause of it

    • Jrsb511

      442d

      Your T3And T4 numbers can be key to your health and how you feel my dr had to up my dosage several times over the years

    • Neela

      443d

      Me too I be so weak at times

    • Morgazee

      447d

      Avoiding things high in carbs and sugar can help alot. Especially if you're on medication.

    • star1962

      448d

      It takes time for the meds to work. I have been on it for 29 yrs

    • Meia

      451d

      Hi 👋 I just got diagnosed and have been taking medication for 4 days feel like crap all the time .. help

      • throwmeinthepit

        418d

        @Meia give it a out 2 weeks before you'll start seeing improvement. After a month, request another blood test to check your levels again

    • PollyPen

      463d

      Balanced does not mean large either

    • PollyPen

      463d

      The worst thing you can do is drink coffee before eating a balanced breakfast

      • Tomatoface

        462d

        @PollyPen why do you say that?

    • PollyPen

      463d

      Take on empty stomach like 5:30-6 a.m. then don’t take any medication within two hours..eat a protein for breakfast to start like boiled eggs avocado. Give your body a jumpstart. Do not take with coffee

    • Sandie42

      466d

      My Dr told me to take my meds before bed. This seems to help me a lot actually. Hope that can help you.

      • Tomatoface

        466d

        @Sandie42 WHAAAT??? Wow never heard of this. I’ve found that when I take my med when I first “wake up” (in bed) and then go back to sleep or even rest, I feel groggy the ENTIRE day and I’m completely messed up… so I’m VERY curious about this…

        • Sandie42

          462d

          @Tomatoface ya. She said since we sleep the meds do not get into our system as fast as we are awake and moving around. So far it has helped me.

        • Megsandpegs

          465d

          @Tomatoface I take them in the morning. Ive been on them so long I don't notice a change. But I am super groggy in the morning, too. But also at night, so it's kinda like hitting a target.

    • StrawberryCow

      482d

      Getting enough Vitamin D (I like to take a multivitamin), drinking water, eating a balanced diet, and staying active (not overdoing it though). Best of luck to you ❤️

      • StrawberryCow

        482d

        @StrawberryCow But also waiting 1 hr to eat after taking thyroid meds

    • Pinklolita

      482d

      Drink water and Levels are right you should feel better soon

    • Elena1277

      500d

      Hi there, I am going to ask my doctor to put me on t3 meds and levorthyroxine. I am gaining weight like crazy!

    • Dia

      501d

      How long have you been on it? It does take a little while to notice any difference. Also what is your diet like? Diet can play a huge role in how we feel.

      • Magalicious

        501d

        @Dia been on it for years... my diet could be better, what should I stay away from? thank you

        • Dia

          500d

          @Magalicious try to avoid overly processed foods, watch your sugar intake. Some people do better avoiding grains, especially gluten containing grains. Other people have issues with dairy. But the first thing I would focus on is real whole foods like meat and vegetables

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion